On the invertibility of motives of affine quadrics
, Doc. Math.
22 (2017), 363–395.
Motivic and real étale stable homotopy theory
, Compos. Math.
154 (2018), 883–917.
Bachmann, T. and Vishik, A.,
Motivic equivalence of affine quadrics
, Math. Ann.
371 (2018), 741–751.
Chernousov, V. and Merkurjev, A.,
Motivic decomposition of projective homogeneous varieties and the Krull-Schmidt theorem
, Transform. Groups
11 (2006), 371–386.
Elman, R., Karpenko, N. and Merkurjev, A.,
The algebraic and geometric theory of quadratic forms
, Amer. Math. Soc. Colloq. Publ.
56 (2008), 435 pp.
Hartshorne, R., Algebraic geometry, Graduate Texts in Mathematics, vol. 52 (Springer, New York, 1977).
On the Picard group of the stable A1 -homotopy theory
44 (2005), 609–640.
Criteria of motivic equivalence for quadratic forms and central simple algebras
, Math. Ann.
317 (2000), 585–611.
Lam, T. Y., Introduction to quadratic forms over fields, Graduate Studies in Mathematics, vol. 67 (American Mathematical Society, Providence, RI, 2005).
On the motivic 𝜋0 of the sphere spectrum
, in Axiomatic, enriched and motivic homotopy theory (Kluwer, Dordrecht, 2004), 219–260.
Motives of quadrics with applications to the theory of quadratic forms
, in Geometric methods in the algebraic theory of quadratic forms: Summer School, Lens, 2000, Lecture Notes in Mathematics, vol. 1835, ed. Tignol, J.-P. (Springer, Berlin, 2004), 25–101.
Excellent connections in the motives of quadrics
, Ann. Sci. Éc. Norm. Supér. (4)
44 (2011), 183–195.
Voevodsky, V., Bloch-Kato conjecture for
-coefficients and algebraic Morava K-theories, Preprint (1995), www.math.uiuc.edu/K-theory/0076.
Triangulated categories of motives over a field
, in Cycles, transfers, and motivic homology theories, Annals of Mathematics Studies, vol. 143 (Princeton University Press, Princeton, NJ, 2000), 188–238.
Motivic cohomology with ℤ/2-coefficients
, Publ. Math. Inst. Hautes Études Sci.
98 (2003), 59–104.